Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 95, NWS La Crosse, WI

May 17, 2017Buffalo County, Trempealeau County, Wisconsin; Wabasha County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 7:31 PM CDT for Buffalo County, Trempealeau County, Wisconsin; Wabasha County, Minnesota. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 7:31 PM CDT (00:31 UTC)
Expired
May 17, 2017, 8:30 PM CDT
In force
59 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Wabasha County, MN, Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 69 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.5 hours before the alert went out and 296 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

293 
WUUS53 KARX 180031 RRA
SVRARX
MNC157-WIC011-121-180130-
/O.NEW.KARX.SV.W.0095.170518T0031Z-170518T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
731 PM CDT WED MAY 17 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northern Wabasha County in southeastern Minnesota...
  Buffalo County in west central Wisconsin...
  Trempealeau County in west central Wisconsin...

* Until 830 PM CDT

* At 731 PM CDT, severe thunderstorms were located along a line
  extending from near Pine Island to near Buffalo to near Hokah,
  moving north at 60 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Severe thunderstorms will be near...
  Winona, Buffalo and Fountain City around 735 PM CDT. 
  Alma, Buffalo City and Kellogg around 740 PM CDT. 
  Modena and Trempealeau around 750 PM CDT. 
  Galesville around 755 PM CDT. 
  Mondovi around 800 PM CDT. 
  Blair around 810 PM CDT. 

Other locations impacted by these severe thunderstorms include Dodge,
Eleva, Ettrick, Waumandee and Cochrane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4437 9255 4437 9243 4445 9243 4445 9224
      4441 9208 4456 9204 4460 9200 4459 9117
      4408 9115 4409 9120 4405 9122 4407 9131
      4402 9134 4399 9132 4398 9142 4403 9159
      4413 9173 4419 9187 4427 9192 4427 9255
TIME...MOT...LOC 0031Z 201DEG 53KT 4417 9260 4416 9191 4371 9139 

HAIL...<.75IN
WIND...70MPH
 
$$

Rieck
4 follow-up statements
321 
WWUS53 KARX 180049
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
749 PM CDT WED MAY 17 2017

MNC157-WIC011-121-180130-
/O.CON.KARX.SV.W.0095.000000T0000Z-170518T0130Z/
Wabasha MN-Buffalo WI-Trempealeau WI-
749 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN WABASHA...BUFFALO AND TREMPEALEAU COUNTIES...

At 749 PM CDT, severe thunderstorms were located along a line
extending from Mazeppa to near Buffalo City to near Dakota, moving
north at 30 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Alma, Buffalo City, Buffalo and Kellogg around 755 PM CDT. 
  Wabasha around 800 PM CDT. 
  Modena around 810 PM CDT. 
  Galesville around 820 PM CDT. 
  Mondovi, Arcadia and Blair around 830 PM CDT. 

Other locations impacted by these severe thunderstorms include Dodge,
Eleva, Ettrick, Waumandee and Cochrane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4437 9255 4437 9243 4445 9243 4445 9224
      4441 9208 4456 9204 4460 9200 4459 9117
      4408 9115 4409 9120 4405 9122 4407 9131
      4402 9134 4399 9132 4398 9142 4403 9159
      4413 9173 4419 9187 4427 9192 4427 9255
TIME...MOT...LOC 0049Z 189DEG 28KT 4429 9253 4428 9184 4385 9140 

HAIL...<.75IN
WIND...70MPH
 
$$

Rieck
416 
WWUS53 KARX 180107
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
807 PM CDT WED MAY 17 2017

MNC157-WIC011-121-180130-
/O.CON.KARX.SV.W.0095.000000T0000Z-170518T0130Z/
Wabasha MN-Buffalo WI-Trempealeau WI-
807 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN WABASHA...BUFFALO AND TREMPEALEAU COUNTIES...

At 807 PM CDT, severe thunderstorms were located along a line
extending from near Frontenac to near Modena to near Holmen, moving
north at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Modena around 810 PM CDT. 
  Mondovi around 820 PM CDT. 
  Blair around 830 PM CDT. 

Other locations impacted by these severe thunderstorms include Dodge,
Eleva, Ettrick, Waumandee and Gilmanton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4437 9243 4445 9243 4445 9224 4441 9208
      4456 9204 4460 9200 4459 9117 4408 9115
      4409 9120 4405 9122 4407 9131 4402 9134
      4399 9132 4398 9142 4404 9154 4413 9164
      4423 9172 4427 9192
TIME...MOT...LOC 0107Z 196DEG 34KT 4444 9241 4443 9172 4400 9128 

HAIL...<.75IN
WIND...70MPH
 
$$

Rieck
526 
WWUS53 KARX 180116 RRA
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
816 PM CDT WED MAY 17 2017

MNC157-180126-
/O.CAN.KARX.SV.W.0095.000000T0000Z-170518T0130Z/
Wabasha MN-
816 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WABASHA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved north of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4441 9208 4456 9204 4460 9200 4459 9117
      4408 9115 4409 9120 4405 9122 4407 9131
      4402 9134 4399 9132 4398 9142 4415 9149
      4427 9157 4438 9182
TIME...MOT...LOC 0116Z 186DEG 39KT 4458 9240 4457 9171 4414 9126 

$$

WIC011-121-180130-
/O.CON.KARX.SV.W.0095.000000T0000Z-170518T0130Z/
Buffalo WI-Trempealeau WI-
816 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR BUFFALO AND TREMPEALEAU COUNTIES...

At 816 PM CDT, severe thunderstorms were located along a line
extending from near Bay City to Mondovi to 6 miles northeast of
Galesville, moving north at 45 mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

These severe storms will be near...
  Mondovi around 820 PM CDT. 
  Whitehall and Independence around 830 PM CDT. 

Other locations impacted by these severe thunderstorms include Eleva,
Ettrick, Gilmanton, Pigeon Falls and Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4441 9208 4456 9204 4460 9200 4459 9117
      4408 9115 4409 9120 4405 9122 4407 9131
      4402 9134 4399 9132 4398 9142 4415 9149
      4427 9157 4438 9182
TIME...MOT...LOC 0116Z 186DEG 39KT 4458 9240 4457 9171 4414 9126 

HAIL...<.75IN
WIND...70MPH
 
$$

Rieck
701 
WWUS53 KARX 180134
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
834 PM CDT WED MAY 17 2017

WIC011-121-180143-
/O.EXP.KARX.SV.W.0095.000000T0000Z-170518T0130Z/
Buffalo WI-Trempealeau WI-
834 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR BUFFALO AND TREMPEALEAU
COUNTIES HAS EXPIRED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds up to 40 mph are still possible with these thunderstorms.

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4441 9208 4456 9204 4460 9200 4459 9117
      4408 9115 4409 9120 4405 9122 4407 9131
      4402 9134 4399 9132 4398 9142 4415 9149
      4427 9157 4438 9182
TIME...MOT...LOC 0133Z 201DEG 53KT 4480 9229 4479 9159 4436 9114 

$$

Rieck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:30 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 17, 6:30 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service La Crosse WI
630 PM CDT Wed May 17 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 141 PM CDT Wed May 17 2017

Main focus is on severe potential this afternoon into this evening.

Current analysis has surface/mid-level low pressure center over
eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead
of the low moving across portions of southwest into central WI.
Otherwise, temperatures were in the upper 60s to middle 70s with dew
points in the 60s.

Severe threat looks on track for the area this afternoon into this
evening as the low lifts out of Nebraska into southeast MN.
Increasing MuCape/Bulk Shear/Helicity sets up across our area for
the likelihood of supercell thunderstorms capable of large hail,
damaging winds and a few tornadoes. The highest tornado threat looks
to be from northeast IA into southwest in central WI. The highest
severe threat time still looks to be in the 3 to 8 pm time frame.
There will also be the likelihood of some localized heavier rainfall
from the storms with precipitable water values around 1.5 inches.

Look for these storms to exit the area by later this evening but
lingering showers will continue through the night into Thursday on
the backside of the departing low/cyclonic flow aloft. Otherwise,
cooler temperatures will be seen Thursday under clouds and cold
cyclonic flow aloft. Look for highs only in the 50s to middle 60s
along with brisk north winds.

Decreasing cloudiness is expected Thursday night mainly north of I-
90 as high pressure noses in from Canada. Low temperatures are
expected to dip into the middle 30s to lower 40s.

.LONG TERM...(Friday through Wednesday)
Issued at 141 PM CDT Wed May 17 2017

Friday will see a chance of showers mainly southwest of I-94 as a
mid-level trough and push of 850mb moisture transport move in.
Otherwise, still on the cool side with highs only in the 50s.

Low pressure lifts from the Southern Plains into the region Friday
night through Saturday for the likelihood of showers and isolated
thunderstorms. Otherwise, gulf looks wide open with this system for
plenty of available moisture. Look for the bulks of showers to move
out by late Saturday night, with a lingering chance of showers on
Sunday across north central WI. Otherwise, temperatures stay below
normal with highs Saturday and Sunday in the upper 50s to the middle
60s.

Cooler cyclonic flow aloft lingers over the region Monday through
Wednesday for shower chances and temperatures remaining below normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 630 PM CDT Wed May 17 2017

Main taf concerns is another round of thunderstorms at both
RST/LSE taf sites this evening...then the potential for IFR/MVFR
conditions after 06z Thursday. First band of showers/storms has
moved into central Wisconsin and second band of showers/storms
pushing into northeast Iowa and southeast Minnesota. This second
band will impact both the taf sites mainly through 01-02z Thursday.
Showers will continue after 06z Thursday...however ceilings will
lower into the IFR/MVFR conditions at both RST/LSE taf sites.

&&

.HYDROLOGY...(This afternoon into Tonight)
Issued at 141 PM CDT Wed May 17 2017

As of late this morning, emergency management and local law
enforcement reported numerous county and township roads closed due
to water over roads and washed out roadways across northern
Trempealeau, northwest Jackson and northeast Buffalo counties. These
were areas where radar estimated 4-6 inches had fallen last night.
As a result, Areal Flood Warnings remain in effect for portions of
northeastern Buffalo and northern Trempealeau/Jackson counties until
midnight tonight. In addition, river flood warnings are also in
effect for the Black River and Trempealeau Rivers. More showers and
thunderstorms are expected this afternoon into tonight across the
forecast area with another 1/2 to locally 2 inches of rainfall
possible. This will keep rivers running higher than usual and could
produce some ponding of water on roadway and lower lying areas, but
flash flooding is not anticipated due to the expected fast-moving
nature of the showers and storms, thereby not being focused over a
certain area for any length of time.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION...DTJ
HYDROLOGY....DAS
Hazardous weather outlook, May 17, 3:37 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
337 PM CDT Wed May 17 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-182045-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
337 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...Rest Of Today and Tonight

Severe thunderstorms are expected through this evening, primarily
before 8 pm. The risks will be isolated tornadoes, damaging winds
and large hail. At this time, the tornado risk looks to be across
portions of southeast Minnesota, northeast Iowa into western and
central Wisconsin. Storms with damaging winds and large hail could
occur across the entire area. Locally heavy rain will be possible
with any storm, however, the storms should be fast moving
limiting the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally
1 1/2 inches appearing likely.

Isolated thunderstorms are also possible later Friday night and
Saturday. Severe weather is not expected with any of these
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter groups should be prepared for rapid activation into this
evening as these storms will be fast moving. Any severe weather
reports would be appreciated through this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DTJ

In the hours before

Local storm report, May 17, 7:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     GLEN HAVEN              42.83N 91.07W
05/17/2017  E70 MPH          GRANT              WI   PUBLIC

            RELAYED VIA EMERGENCY MANAGEMENT.

&&

CJA
Local storm report, May 17, 7:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
721 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     CASSVILLE               42.72N 90.99W
05/17/2017  E60 MPH          GRANT              WI   TRAINED SPOTTER

            RELAYED VIA EMERGENCY MANAGEMENT.

&&

CJA
Special weather statement, May 17, 7:23 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service La Crosse WI
723 PM CDT Wed May 17 2017

WIZ032>034-041>044-180130-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-
Including the cities of Alma, Arcadia, Whitehall,
Black River Falls, La Crosse, Sparta, Tomah, Mauston,
and Friendship
723 PM CDT Wed May 17 2017

...Another Round Of Severe Storms Moving Into The Area...

Another round of severe storms are expected to move into the area
this evening. Large hail...isolated tornadoes possible...frequent
lightning...wind gusts to 70 mph and brief heavy rain can be
expected with the storms. Be prepared to move inside as storms
approach.

DTJ
Local storm report, May 17, 7:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
724 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     3 W MEDFORD             45.14N 90.41W
05/17/2017                   TAYLOR             WI   911 CALL CENTER

            TREES BLOWN DOWN

&&

SHEA
Local storm report, May 17, 7:25 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
725 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND DMG     CHARLES CITY            43.07N 92.67W
05/17/2017                   FLOYD              IA   FIRE DEPT/RESCUE

            MANY TREES AND POWER LINES DOWN THROUGHOUT
            COUNTY MAKING MANY ROADS IMPASSABLE.

&&

CJA
Local storm report, May 17, 7:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     TSTM WND GST     ROCHESTER               44.01N 92.48W
05/17/2017  M64 MPH          OLMSTED            MN   TRAINED SPOTTER

            ALSO REPORTED SOME PEA SIZE HAIL

&&

DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:00 PM CDTSevere Thunderstorm WarningARXCrawford, Grant75 min
May 17, 7:19 PM CDTSevere Thunderstorm WarningARXLa Crosse41 min
May 17, 7:31 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, La Crosse, Monroe, Richland, Vernon61 min
May 17, 8:06 PM CDTSevere Thunderstorm WarningARXAdams, Jackson, Juneau, Monroe54 min
May 17, 9:06 PM CDTSpecial Weather StatementARXClark, Taylor54 min
May 18, 9:42 AM CDTRiver Flood WarningARXAdams, Juneau6 days
May 18, 9:46 AM CDTRiver Flood WarningARXJuneau5 days
May 18, 2:48 PM CDTFrost AdvisoryARXAdams, Clark, Jackson, Juneau, Monroe, Taylor17 hr
May 17, 7:09 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha, Winona36 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.